# SDR UALA2011100305359

- Difficulty date: October 3, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,506 hours, 11,122 cycles
- Engine: Pwa PW4052
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 65
- Condition: Malfunctioned
- Location: Left Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ICE DETECTION OFF EICAS MESSAGE.  SYSTEM NOT INSTALLED IN AIRCRAFT.  REPLACED LEFT EICAS COMPUTER PER MM AND LOADED DATA, CHECKED OKAY.
